# SDR Y9NA202303280001

- Difficulty date: March 28, 2023
- Submitted: March 29, 2023
- Operation: Air carrier
- Aircraft: N90CE
- Make and model: Lear 60LEAR
- Aircraft serial: 392
- Aircraft time: 3,090 hours, 2,193 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat Track
- Part number: 2413343009
- Part serial: NSN
- Condition: Reversed
- Location: Zone 100
- Part time: 3,090 hours, 2,193 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEW CO-PILOT WHO IS SHORT IN STATURE COMPLAINED THAT DURING ROTATION HER SEAT WILL COME UNLOCKED AND SLIDE BACK.  PREVIOUS FLIGHT CREWS HAVE NEVER OPERATED OUT OF THE FORWARD MOST SET OF SEAT TRACK HOLES.  FURTHER INVESTIGATION FOUND THAT THE FORWARD SEAT STOP BRACKET HOLES ARE NOT DRILLED IN THE CENTER OF THE BRACKET, BUT OFFSET APPROX 3/16", LIMITING FORWARD TRAVEL OF THE SEAT BY ABOUT 3/32".  SEAT PIN WOULD CATCH, BUT NOT COMPLETELY ENGAGE THE SEAT TRACK HOLE, APPEARING TO BE LOCKED IN, UNTIL ROTATION, AND SEAT WOULD SLIDE BACK.  ASSURING THAT BOTH IB SIDE AND OB SIDE SEAT STOP BRACKETS ARE ORIENTED WITH THE HOLE OFF-SET TO THE AFT ASSURES THAT THE SEAT CAN SLIDE FORWARD ALL THE WAY TO ENGAGE THE SEAT TRACK HOLE.  THE LEAR 60 AMM 25-10-01, REMOVAL AND INSTALLATION OF THE CREW SEATS DOES NOT MENTION ANY SPECIFIC ORIENTATION OF THE SEAT RAIL STOPS.  WE WILL BE USING A METAL STAMP TO MARK CORRECT ORIENTATION TO ASSURE FUTURE INSTALLATION IS CORRECT.
